On functional versions of the arc-sine law

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)109-126
Number of pages18
JournalJournal of theoretical probability
Volume23
Issue number1
Publication statusPublished - 2009

Cite this

On functional versions of the arc-sine law. / Berkes, István I.; Hörmann, Siegfried; Horvath, Lajos.

In: Journal of theoretical probability, Vol. 23, No. 1, 2009, p. 109-126.

Research output: Contribution to journalArticleResearchpeer-review

@article{5a103a7286fd42e1a7fdd0a0bec7bb8f,
title = "On functional versions of the arc-sine law",
author = "Berkes, {Istv{\'a}n I.} and Siegfried H{\"o}rmann and Lajos Horvath",
note = "DOI: 10.1007/s10959-008-0181-7",
year = "2009",
language = "English",
volume = "23",
pages = "109--126",
journal = "Journal of theoretical probability",
issn = "0894-9840",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On functional versions of the arc-sine law

AU - Berkes, István I.

AU - Hörmann, Siegfried

AU - Horvath, Lajos

N1 - DOI: 10.1007/s10959-008-0181-7

PY - 2009

Y1 - 2009

M3 - Article

VL - 23

SP - 109

EP - 126

JO - Journal of theoretical probability

JF - Journal of theoretical probability

SN - 0894-9840

IS - 1

ER -